Abstract
We consider branching process Zn in random environment such that the associated random walk Sn has increments ξi with mean μ and satisfy the Cramér condition Eehξi < ∞, 0 < h < h+. Let χi be the number of particles immigrating into the ith generation of the process,
Originally published in Diskretnaya Matematika (2016) 28, №3, 28–48 (in Russian).
Funding source: Russian Foundation for Basic Research
Award Identifier / Grant number: 14-01-31091
Funding statement: The work was supported by the RFBR grant No. 14-01-31091 mol-a.
References
[1] Agresti A., “On the extinction times of varying and random environment branching processes”, J. Appl. Prob., 12:1 (1975), 39–46.10.1017/S0021900200033076Search in Google Scholar
[2] Kozlov M. V., “On large deviations of branching processes in a random environment: geometric distribution of descendants”, Discrete Math. Appl., 16:2 (2006), 155–174.10.1515/156939206777344593Search in Google Scholar
[3] Kozlov M. V., “On large deviations of strictly subcritical branching processes in a random environment with geometric distribution of progeny”, Theory Probab. Appl., 54:3 (2010), 424–446.10.1137/S0040585X97984292Search in Google Scholar
[4] Petrov V. V., “On the probabilities of large deviations for sums of independent random variables”, Theory Probab. Appl., 10:2 (1965), 287–298.10.1137/1110033Search in Google Scholar
[5] Shklyaev A. V., “On large deviations of branching processes in a random environment with arbitrary initial number of particles: critical and supercritical cases”, Discrete Math. Appl., 22:5-6 (2012), 619–638.10.1515/dma-2012-043Search in Google Scholar
[6] Shklyaev A. V., “Large deviations for solution of random recurrence equation”, Markov Processes and Related Fields, 22 (2016), 1–26.Search in Google Scholar
[7] Shiryaev A. N., Probability-2, Graduate Texts in Mathematics, 3 edition, Springer-Verlag, New York, 480 pp.Search in Google Scholar
[8] Bartfai P., “On a conditional limit theorem”, Progress in statistics, 1 (1972), 85–91.Search in Google Scholar
© 2017 Walter de Gruyter GmbH, Berlin/Boston
Articles in the same Issue
- Frontmatter
- Estimating the level of affinity of a quadratic form
- Cyclic decomposition of sets, set-splitting digraphs and cyclic classes of risk-free games
- Large deviations of branching processes with immigration in random environment
- On the probability of existence of substrings with the same structure in a random sequence
- Linearly realizable automata
- On the number of labeled outerplanar k-cycle blocks
- Convergence of the sequence of the Pearson statistics values to the normalized square of the Bessel process
Articles in the same Issue
- Frontmatter
- Estimating the level of affinity of a quadratic form
- Cyclic decomposition of sets, set-splitting digraphs and cyclic classes of risk-free games
- Large deviations of branching processes with immigration in random environment
- On the probability of existence of substrings with the same structure in a random sequence
- Linearly realizable automata
- On the number of labeled outerplanar k-cycle blocks
- Convergence of the sequence of the Pearson statistics values to the normalized square of the Bessel process